Year 2019, Volume 58 , Issue 4, Pages 415 - 417 2019-12-30

Antikoagulan tedaviye sekonder gelişen intramural submukozal özofagus hematomu
Intramural submucosal hematoma of esophagus due to anticoagulant treatment

Semra DEMİRLİ ATICI [1] , Mehmet ÜSTÜN [2] , Özge DUMAN ATİLLA [3] , Göksever AKPINAR [4] , Mustafa EMİROĞLU [5]


İntramural submukozal özofagus hematomu, sıklıkla yaşlı popülasyonda, antikoagülan veya antiplatelet tedavisine veya travmaya sekonder gelişen, nadir gözlenen bir durumdur.

63 yaşında kadın hasta ani başlangıçlı hematemez, sırt ve göğüs ağrısı, omuz ağrısı ve terleme ile acil servise başvurdu. Regule olmayan hipertansiyon ve yeni tanı atriyal fibrilasyon nedeniyle yaklaşık bir haftadır warfarin kullanım öyküsü mevcuttu. Yapılan fizik muayenesinde yüksek kan basıncı dışında özellik olmayıp, yapılan laboratuvar testlerinde Uluslararası Normalize Oran (INR) normal değerinden yüksek saptandı. Olası kardiyak patolojileri (abdominal aort anevrizması veya diseksiyonu) dışlamak için ekokardiyografi ve intravenöz kontrastlı toraks ve abdomen bilgisayarlı tomografisi (BT) çekildi. BT bulguları intramural özofagus hematomu ile uyumlu saptanan hasta yoğun bakım ünitesine yatırıldı. Vital takip ve düzenli aralıklarla kan testleri kontrol edildi. INR değeri gerileyen hastaya gastroskopi yapıldı. Bulgular intramural özofagus hematomunu desteklemekteydi. Hemodinamik stabilizasyon sonrası oral sıvı gıda alımına başlandı. Takiplerinde altta yatan maligniteyi dışlamak ve hematomun gerilemesini göstermek için kontrol özofagogastroskopi yapıldı. Olağan görünümde olduğu saptandı. Hasta konservatif tedavi ile izlem sonunda, on altıncı günde, sorunsuz bir şekilde taburcu edildi.

Yaşlı hastada antikoagülan veya antiplatelet tedavisine bağlı spontan submukozal özofagus hematomu nadir görülen bir durumdur. Konservatif tedavi ile vakaların çoğu iyileşebilir.

Esophageal intramural submucosal hematoma is a rare and uncommon condition which occurs due to anticoagulant or antiplatelet treatment in the elderly population, or secondary to trauma.

A 63-year-old female was presented to emergency with sudden onset hematemesis, back and chest pain left shoulder pain and sweating. She has a history of non-regulated hypertension and new diagnosed atrial fibrillation with using warfarin for a week. Except for high blood pressure, her physical examination was normal with long International Normalized Ratio (INR). For confirming cardiac pathologies (abdominal aortic aneurysm or dissection) echocardiography and intravenous contrast computerized tomography of chest and abdomen was performed Computed Tomography (CT) findings were consistent with an intramural esophageal hematoma. She hospitalized intensive care unit and was controlled regularly with blood tests and vital signs. After decreasing INR, gastroscopy was performed, and findings were consistent with an intramural esophageal hematoma. By hemodynamic stabilization oral intake was starting with fluid. Control esophagogastroscopy was performed to exclude any malignancy underlying hematoma and also showed regression of hematoma. She was recovered with conservative treatment. On the day of the sixteenth, she was discharged. Spontaneously submucosal esophageal hematoma due to anticoagulant or antiplatelet treatment in the elderly patient, is a rarely seen condition. By conservative treatment, most of the cases can be recovered.

  • Nurith Hiller, Spontaneous Intramural Hematoma of the Esophagus, The American Journal of Gastroenterology, Vol. 94, No. 8, 1999.
  • Sachiko Ito, Shihoko Iwata, Izumi Kondo, Motoyo Iwade, Makoto Ozaki, Tatsuya Ishikawa, at all., Esophageal submucosal hematoma developed after endovascular surgery for unruptured cerebral aneurysm under general anesthesia: a case report, JA Clinical Reports (2017) 3: 54.
  • George Mathew; Steve S. Bhimji., Esophageal Hematoma, https://www.ncbi.nlm.nih.gov/books/NBK459228/
  • N Barbetakis, Ch Asteriou, Ath Kleontas, N Salveridis, V Lagopoulos, and D Paliouras, Spontaneous intramural esophageal hematoma, Hippokratia. 2011 Jul-Sep; 15 (3): 280.
  • Abbey P1, Sharma R, Garg PK., Spontaneous intramural haematoma of the oesophagus: complete resolution on follow-up magnetic resonance imaging., Singapore Med J. 2009 Sep; 50 (9): e 318-20.
Primary Language en
Subjects Health Care Sciences and Services
Journal Section Case Reports
Authors

Orcid: 0000-0002-8287-067X
Author: Semra DEMİRLİ ATICI (Primary Author)
Institution: Sağlık Bilimleri Üniversitesi Tepecik Eğitim ve Araştırma Hastanesi, Genel Cerrahi Kliniği, İzmir
Country: Turkey


Orcid: 0000-0003-2646-5239
Author: Mehmet ÜSTÜN
Institution: Sağlık Bilimleri Üniversitesi Tepecik Eğitim ve Araştırma Hastanesi, Genel Cerrahi Kliniği, İzmir
Country: Turkey


Orcid: 0000-0002-7363-7868
Author: Özge DUMAN ATİLLA
Institution: Sağlık Bilimleri Üniversitesi Tepecik Eğitim ve Araştırma Hastanesi, Acil Servis Kliniği, İzmir
Country: Turkey


Orcid: 0000-0002-0648-7767
Author: Göksever AKPINAR
Institution: Sağlık Bilimleri Üniversitesi Tepecik Eğitim ve Araştırma Hastanesi, Genel Cerrahi Kliniği, İzmir
Country: Turkey


Orcid: 0000-0002-4968-2570
Author: Mustafa EMİROĞLU
Institution: Sağlık Bilimleri Üniversitesi Tepecik Eğitim ve Araştırma Hastanesi, Genel Cerrahi Kliniği, İzmir
Country: Turkey


Dates

Application Date : October 26, 2018
Acceptance Date : November 14, 2018
Publication Date : December 30, 2019

Bibtex @case report { etd627101, journal = {Ege Tıp Dergisi}, issn = {1016-9113}, eissn = {2147-6500}, address = {}, publisher = {Ege University}, year = {2019}, volume = {58}, pages = {415 - 417}, doi = {10.19161/etd.627101}, title = {Intramural submucosal hematoma of esophagus due to anticoagulant treatment}, key = {cite}, author = {Demirli Atıcı, Semra and Üstün, Mehmet and Duman Atilla, Özge and Akpınar, Göksever and Emiroğlu, Mustafa} }
APA Demirli Atıcı, S , Üstün, M , Duman Atilla, Ö , Akpınar, G , Emiroğlu, M . (2019). Intramural submucosal hematoma of esophagus due to anticoagulant treatment . Ege Tıp Dergisi , 58 (4) , 415-417 . DOI: 10.19161/etd.627101
MLA Demirli Atıcı, S , Üstün, M , Duman Atilla, Ö , Akpınar, G , Emiroğlu, M . "Intramural submucosal hematoma of esophagus due to anticoagulant treatment" . Ege Tıp Dergisi 58 (2019 ): 415-417 <http://egetipdergisi.com.tr/en/pub/issue/50673/627101>
Chicago Demirli Atıcı, S , Üstün, M , Duman Atilla, Ö , Akpınar, G , Emiroğlu, M . "Intramural submucosal hematoma of esophagus due to anticoagulant treatment". Ege Tıp Dergisi 58 (2019 ): 415-417
RIS TY - JOUR T1 - Intramural submucosal hematoma of esophagus due to anticoagulant treatment AU - Semra Demirli Atıcı , Mehmet Üstün , Özge Duman Atilla , Göksever Akpınar , Mustafa Emiroğlu Y1 - 2019 PY - 2019 N1 - doi: 10.19161/etd.627101 DO - 10.19161/etd.627101 T2 - Ege Tıp Dergisi JF - Journal JO - JOR SP - 415 EP - 417 VL - 58 IS - 4 SN - 1016-9113-2147-6500 M3 - doi: 10.19161/etd.627101 UR - https://doi.org/10.19161/etd.627101 Y2 - 2018 ER -
EndNote %0 Ege Tıp Dergisi Intramural submucosal hematoma of esophagus due to anticoagulant treatment %A Semra Demirli Atıcı , Mehmet Üstün , Özge Duman Atilla , Göksever Akpınar , Mustafa Emiroğlu %T Intramural submucosal hematoma of esophagus due to anticoagulant treatment %D 2019 %J Ege Tıp Dergisi %P 1016-9113-2147-6500 %V 58 %N 4 %R doi: 10.19161/etd.627101 %U 10.19161/etd.627101
ISNAD Demirli Atıcı, Semra , Üstün, Mehmet , Duman Atilla, Özge , Akpınar, Göksever , Emiroğlu, Mustafa . "Intramural submucosal hematoma of esophagus due to anticoagulant treatment". Ege Tıp Dergisi 58 / 4 (December 2019): 415-417 . https://doi.org/10.19161/etd.627101
AMA Demirli Atıcı S , Üstün M , Duman Atilla Ö , Akpınar G , Emiroğlu M . Intramural submucosal hematoma of esophagus due to anticoagulant treatment. ETD. 2019; 58(4): 415-417.
Vancouver Demirli Atıcı S , Üstün M , Duman Atilla Ö , Akpınar G , Emiroğlu M . Intramural submucosal hematoma of esophagus due to anticoagulant treatment. Ege Tıp Dergisi. 2019; 58(4): 415-417.
IEEE S. Demirli Atıcı , M. Üstün , Ö. Duman Atilla , G. Akpınar and M. Emiroğlu , "Intramural submucosal hematoma of esophagus due to anticoagulant treatment", Ege Tıp Dergisi, vol. 58, no. 4, pp. 415-417, Dec. 2020, doi:10.19161/etd.627101